MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; cardiac resynchronization therapy defibrillator
Model Number G148
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Use of Device Problem (1670); Delayed Charge Time (2586); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded a code 1007 indicative of exceeded charge time limit.Additionally, the remote monitoring was disabled due to limited battery capacity.Technical services (ts) was consulted and upon data review discussed that the device set end of life (eol) battery status and remote monitoring disable due to a charge timeout and suspected that the device was not capable of holding charge.Ts mentioned to consider the patient unprotected and recommended to program the tachy therapy off.Subsequently the field representative confirmed that tachy therapy had been disable with a magnet.This device remains in service.No adverse patient effects were reported.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50057297
Report Number2124215-2026-40339
Device Sequence Number13113792
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)190123
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2019
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number164012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/28/2026
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale